Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side Affects of Adderall

Posted by Victoria on June 22, 1999, at 19:32:08

In reply to Re: Side Affects of Adderall, posted by Treasa on June 20, 1999, at 1:13:14

You need a new doctor. Look for someone who treats adult ADD/ADHD. Maybe your son's doc could treat you or recommend someone. If you find someone who knows about ADD in adults, you won't need to "confess" about your self-medicating, just tell him/her your symptoms. You might want to check out a couple of books on adult ADD by John Ratey. Good luck!

> > I am 32 and have been on Adderall for 2 years. It is the only thing that has helped me with a constant fatigue that I had all of my life. I lost weight at first because it surpressed my appetite but after awhile this wears off. It is definately a stimulant and if I take it after 2:00 pm I have trouble falling asleep.
> >
> > Good Luck
> I am a 33 year old mother of 3,2 daughters and 1 a son my son was diagnosed with ADHD
> when he was 5. He was given Ritilin for 2 years and it never seemed to help then Cylert and
> Clonidine also no help. 3 years ago he was given Adderall and it has helped a GREAT deal.He is now
> 14 and doing great his school work has improved and he now not only listens but also talks about
> the way he feels.Now to my question. A year ago we started talking about the out of control feeling
> that was presant befor he started taking adderall and I relized that what he was saying was the way I
> have felt all my life. It was like a light at the end of the tunnle so I thought. I desided to talk to
> Talk to my G.P. about this and he told me I was just depressed and gave me Zoloft BIG MISTAKE! I took
> it like he said 30 days faitfully. I was tired and cried over everything small problems seems to large
> handle and doing daily ruteens was out of the question.I have always had problems staying on task and
> have had problems controlling my emotions.I explained this to my G.P. and he told me to stop taking the
> Zoloft and to get on with my life. That didn't work either so became my own doctor. I desided that I
> would try my sons Adderall and see what happend. WOW it was like my life was new I was happy and every day
> problems were easy to handle I found myself looking forward to the next day.I know what your thinking
> Yes I took a few of his pills but only if one was skipped by him or forgotten I have never taken any that
> he didn't have to spare. I find myself looking forward to the end of the month when we know he has enough
> to last him and a few to spare for me. I feel like a jerk for medicating myself but have lost faith with
> my G.P. and am afraid to tell another what I know and how know it.I was told I could go to jail for self
> medicating this way. Does anyone have a sugestion for me. I know this can also be my new lease on life.
> Thank You, Treasa




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Victoria thread:1101